# SDR A6WA201644241

- Difficulty date: August 17, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 31,072 hours, 30,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST SECTION OF EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE, ROW 9-12 REPORTED.
